MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP PRO BIFLEX; VENTILATOR NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP PRO BIFLEX; VENTILATOR NON-CONTINUOUS (RESPIRATOR)
Model Number DS660S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
A bipap pro biflex device was returned to a third party service center for service as part of the sound abatement foam recall process.During the evaluation of the device, the service technician observed object code indicates the blower contributed to the foam degradation.Additionally, the device had dust fail contamination.This event is reportable under fda 21 cfr part 803 as it meets the criteria for a serious injury and/or product malfunction.
 
Additional Manufacturer Narrative
This report is being sent to correct our previous submission.Updated the following: 510 k (k131982), b5, device serviced by third-party (yes), device available for evaluation (no), report source- company representative and other- third-party service center, 510k (rfb)-k131982, reason for device not evaluated (other), reason- device evaluated by third party service center, and device available for evaluation (no),.
 
Event or Problem Description
A bipap pro biflex device was returned to a third-party service center for service as part of the sound abatement foam recall process.During the evaluation of the device, the service technician observed visible foam particles inside the blower kit and blower foam degradation.Additionally, unrelated to the reportable malfunction, the technician observed dust contamination.The device was scrapped by the service center after the evaluation was completed.

Brand Name
BIPAP PRO BIFLEX
Common Device Name
VENTILATOR NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24484802
Report Number2518422-2026-007316
Device Sequence Number12038241
Product Code BZD
UDI-Device Identifier00606959005945
UDI-Public(01)00606959005945
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDS660S
Device Catalogue NumberDS660S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown